Paralief Paracetamol 500mg Tablets
Paralief Paracetamol 500mg Tablets
Description
Paralief tablets contain the active ingredient paracetamol which helps relieve pain and lower temperature.
Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature. Paralief tablets are used for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.
- Non-narcotic analgesics
- Relieves pain
- Lowers temperature
How to use: Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure. The recommended dose is: Adults, the elderly and young persons aged 16 and over – the minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take one to two tablets three to four times daily with a drink of water. Do not take more than eight tablets in 24 hours. The maximum daily dose should not exceed 60 mg/kg /day (up to four tablets in 24 hours) in the following situations: weight of less than 50 kg; dehydration; chronic malnutrition. Use in renal impairment: In mild to moderate kidney impairment, the recommended dose is one tablet every 6 hours. In severe kidney impairment, the recommended dose is one tablet every 8 hours. Use in liver impairment: In case of problems with your liver please consult your doctor. Your doctor may decide to reduce the dose. In chronic alcoholics, a maximum of four tablets in 24 hours should not be exceeded. Do not take Paralief 500mg Tablets if you are allergic to paracetamol or any of the other ingredients of this medicine (listed in section 6).
€1.99
25 in stock
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.